Positive solutions with given slope of a nonlocal second order boundary value problem with sign changing nonlinearities

Tom 83 / 2004

P. Ch. Tsamatos Annales Polonici Mathematici 83 (2004), 231-242 MSC: Primary 34B18; Secondary 34B10. DOI: 10.4064/ap83-3-5

Streszczenie

We study a nonlocal boundary value problem for the equation $x' '(t)+f(t, x(t),x'(t))=0$, $t\in [0,1]$. By applying fixed point theorems on appropriate cones, we prove that this boundary value problem admits positive solutions with slope in a given annulus. It is remarkable that we do not assume $f\ge 0$. Here the sign of the function $f$ may change.

Autorzy

  • P. Ch. TsamatosDepartment of Mathematics
    University of Ioannina
    451 10 Ioannina, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek